MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HAV II; HEPATITIS A TEST

ROCHE DIAGNOSTICS ELECSYS ANTI-HAV II; HEPATITIS A TEST
Catalog Number 08086630190
Medical Device Problem Codes False Positive Result (1227); Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's e601 analyzer was (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received questionable positive results for an unspecified number of patient samples tested with elecsys anti-hav ii on a cobas 6000 e601 module.A doctor complained that the results did not agree with the clinical status of the patients.The patients did not receive vaccination for hepatitis a and also had no known hepatitis a infection.The customer stated patient samples will recover anti-hav values of 0.96 coi (reactive), 0.97 coi (reactive), or 0.99 coi (reactive) for example.These samples were repeated and the values were still positive.
 
Additional Manufacturer Narrative
Sample from the patient was requested for further investigation, but none was available.Several lots of elecsys ahav ii (including lot 695556) were checked by a comparison study and all reagent lots performed within specifications.It was determined the elecsys ahav ii assay performs within specification.

Brand Name
ELECSYS ANTI-HAV II
Common Device Name
HEPATITIS A TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18327177
Report Number1823260-2023-03999
Device Sequence Number15212414
Product Code LOL
UDI-Device Identifier07613336129722
UDI-Public07613336129722
Combination Product (Y/N)Y
Initial Reporter CountryGM
PMA/510(K) Number
K190428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08086630190
Device Lot Number695556
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2023
Supplement Date Received by Manufacturer12/19/2023
Initial Report FDA Received Date12/14/2023
Supplement Report FDA Received Date12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown